Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
December 22, 2014, 09:27:29 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 650183
  • Total Topics: 49633
  • Online Today: 192
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Polycythemia due to testosterone/nandrolone injections anyone?  (Read 3088 times)

0 Members and 1 Guest are viewing this topic.

Offline jm1953

  • Member
  • Posts: 262
Polycythemia due to testosterone/nandrolone injections anyone?
« on: November 25, 2009, 09:13:04 PM »
Hey Members.

I have been getting testosterone/nandrolone injections every two weeks since 2000 for wasting, and to build and maintain muscle mass.  As the result, my body produces a very high level of red blood cells which is called Polycythemia Vera, or in my case Eurythrocytois (sp).  I don't know the difference between the two even though my hematologist has explained it to me several times.  If anyone else knows the difference could you please tell me in layman's terms.

I understand only a very small percentage of people get this as the result of this therapy.  The treatment for my particular case are periodic phlebotomies, where a pint of blood is taken when my hematocrit reaches 52 or over.  This is done at the local blood bank.

My hematologist checks my CBC every month so I am closely monitored.  I understand if your blood gets too thick we're talking strokes, blood clots, or heart attacks.  

Does anyone else have this as the result of hormone replacement therapy?  And if so, how are you being treated?  I understand blood thinners are an option too, but my doctor said they don't gel with my meds.  

Just throwing it out there, and for those of you on testosterone/nandrolone be sure to keep a watchful eye on your hemoglobin and hematocrit numbers when you get your CBC.

Thanks, and take care,

jm1953
Positive 25 years. 7/21/2012 Current CD 4: 780 Viral load: less than 50. 38 to 40%
Current drug regimen, Isentress, , Emtriva, Sustiva Wellbutrin, Klonipin, Allegra, Ambien, Testosterone, Nandrolone, Vicodin, Benedryl, Aspirin, lots of vitamin supplements.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.